# SDR ASOA20120418062

- Difficulty date: April 18, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 26,930 hours, 20,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLIGHT 6124, CREW RPORTED THE GALLEY EMERGENCY LIGHT TO BE INOPERATIVE.  MX R & R THE AFFECTED LIGHT INVERTER, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
